Lybrate.com has top trusted Neurologists from across India. You will find Neurologists with more than 32 years of experience on Lybrate.com. You can find Neurologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Neurological Problems
Treatment of Nerve And Muscle Disorders
Treatment of Paralysis
Cerebral Palsy Treatment
Brain Tumor Surgery
Electroconvulsive Therapy (Ect) Treatment
Surgery Of The Facial Nerve
Radiofrequency Neurotomy Procedure
Spine Surgery Treatment
Traumatic Brain Injury (Tbi) Treatment
Treatment of Traumatic Brain Injury (Tbi)
Assistive Walking Device Training
Vagus Nerve Stimulation ( Epilepsy )
Submit a review for Dr. Munish AggarwalYour feedback matters!
If you check the recent scientific studies, then you will come to know that PPI drugs are treated as the popular medicines to treat heartburn troubles, but as the side-effect, you will face acute cognitive troubles. Your mental condition might get affected in various ways causing memory or concentration loss, decrease in brain ability and others. Though, these drugs are very safe but only effectively treating heartburn troubles, especially gastroesophageal reflux disease (GERD).
How Dementia is related with PPI drugs?
PPI drugs are normally recommended by doctors for treating heartburn issues, but if you are taking these drugs on a continuous basis, then you might face the unwanted signs or symptoms of dementia. This is a hardcore fact, and it has been observed by many reputed researchers of the present age. There are some commonest symptoms that can be observed due to dementia, and some of the prominent ones are as follows:-
- Beta-amyloid production: Beta-amyloid is a kind of protein and the growth of this specific protein increases to a great extent with the consistent intake of PPI drugs. This protein might lead to the increase in varied dementia signs, out of which the most severe kind of situation is Alzheimer's disease. This disease might get converted into dreadful condition at times, and this is the reason a regular or consistent intake of PPI drugs should be essentially avoided. If you are facing this condition, then you should report about the same to your doctor immediately. This protein is very toxic or harmful for the brain as your mental ability is being adversely affected.
- Decrease of vitamin B12: If vitamin B12 decreases day by day, then acute mental disturbances will get invited. If you want to avoid this kind of condition, then nothing can be a better option other than avoiding PPI drugs. This is the only reason that doctors never recommend taking these drugs in an excessive limit. In fact, sometimes, these drugs are prescribed along with other potential medicines that can help in maintaining mental health in good condition. If you have got any family history of mental trouble, then you should reveal the same to your doctor so that strong PPI medicines are not prescribed for gastric troubles. In fact, there are few limitations among PPI drugs that are never to be prescribed by doctors and all the doctors should follow the same in a sincere manner. If you wish to discuss about any specific problem, you can consult a General Physician.
My sister 38 years old Cerebral aneurysm (avm) artery ruptured in back side brain 4 days passed in ITU Brain dead Help She has a abnormal smaller brother. Her mother is paralyzed Father is too old to perform. And utterly selfish big brother. Plz.
Hi good day to all respected doctors my mom age is 52 she has nerve pain in hands and thyroid. Kindly suggest what to do. If she consumes any medication she has allergic kindly suggest how it can cure. With proper diet. Please.
More than one year back my left hand began to shake, Dr. Said you are having pekinson disease, without any test can a Dr. Diogonise perkin's?
My father has age of 55 years. Recently he made an accident as a normal head injury and back pain few days back but now two things are normal but blood creatinine level is rising rapidly. There is no prior symptoms of any type of kidney disease but now he suffering for blood creatinine. What can be the possible reason for that. He is under treatment in hospital and admitted since one week.
Hii sir my age is 30 n weight is 90 height is 6 My problem is body pain n headache n uric acid problem n muscles pain n migran I am taking tablet foxstat 80 control uric acid n I have control uric acid but I have to take life time this tablet n when I am doing exercises my body become cool n weakness so what r the reason for weakness n cool please sir suggest me.
Hello! doctors, sirs. I had an accident and got survived on the road in unconscious stage by a poor lady leaving there and a very helpful doctor traveling through that road. Meanwhile I fell down through bike by hitting up a running dog in night about 8. 30 pm. I lost my memory for about 25 days due to serious injury on my for head. Sorry but my problem is i' m unable to write fluently by my left hand as i' m lefty. Suggest me exercise to get out of this situation. My accident was on 3rd sept, 14. I' m awaken on 24th conscious by mind. I was admitted in sanjay hospital, nadiad. Thanks
In order for your brain and nervous system to function as they should, your body needs a high input of fat-soluble vitamins that contribute to the building up of the fatty layers that protect your nerves from damage. And one such vitamin is vitamin K, which you can get in high amounts by eating spinach.
Spinach also helps regulate the production of hormones in the nervous system to improve mood, sleeping patterns, and the body's response to physical activity and stress.
Spinach may not give you superhuman strength to fight off villains like Popeye's nemesis Bluto, but this iron rich leafy green can help you fight a different type of enemy -- iron-deficiency anaemia